# SDR SWAA2020081708389

- Difficulty date: July 23, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H STABILIZER HAS A CRACK ON THE #5 RIB; AT THE #3 STIFFENER.   REPAIRED PER SRM 55-10-09-2R-4.
